# SDR USAA2009042490976

- Difficulty date: March 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,083 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654585546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE OF SCUFF PLATE LOWER SILL AREA BETWEEN BS 312 TO BS 344, LBL 64.  REPAIRED SUPPORT ANGLE OF SCUFF PLATE LOWER SILL AREA BETWEEN BS 312 TO BS 344, LBL 64 IAW B737 SRM 51-70-12.
